MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV
Catalog Number 823164
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fever (1858); High Blood Pressure/ Hypertension (1908); Convulsion/Seizure (4406)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve was implanted between (b)(6) 2024.On an unknown date, as per physician, the ct imaging showed squeezed ventricles (cerebral ventricle collapse), due to continuous over-drainage of csf (cerebrospinal fluid).The patient was hospitalized on (b)(6) 2024 with fever, increase blood pressure, seizure like activity, his physical conditions showed- glasgow coma scale e4vtm2 and had conservative treatment.Shunt pressure was set to 150.The patient's pressure settings were adjusted from 80 mm to 180 mm on different days, and the current shunt pressure was 180 mm h2ok (high).After several pressure-setting adjustments in the past few months/days, the condition of the patient did not improved, it was worsening, and the patient was bedridden.As per the physician, the shunt was not functioning.Despite the increased pressure, a sunken brain was still observed.Confirmative x-rays were taken before and after the programming.The final diagnosis was reported as an ftc-operated head injury with a programmable shunt in situ.The patient was discharged on (b)(6) 2024 in stable condition.Discharge medication was listed as: - taxim tablet 200 orally twice daily for 7 days, - tab pan 40 once daily (od) for 1 month-on empty stomach, - tab levera 500 (3-time day) (tds), - tab encorate 500 tds, - tab epsolin 100 tds, - tab amlodipine 5mg od, - tab dolo 650 sos (as needed)-for fever, - rtf (ready to feed) 300ml/3hrly.The patient was advised to consult in case of emergency and follow up consult after one week of discharge.The device was still implanted to the patient.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The hakim valve (id 823164) was not returned for evaluation as the product remains implanted therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE INLINE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22159957
Report Number3013886523-2025-00128
Device Sequence Number12581230
Product Code JXG
UDI-Device Identifier10381780519249
UDI-Public10381780519249
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE; DOLO; ENCORATE; EPSOLIN; LEVERA; TAXIM
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale